Alert archive / Puerto Rico / Flash Flood Warnings in 2024
Flash Flood Warning 78, NWS JSJ
NWS JSJ issued this flash flood warning at Aug 14, 2024, 3:41 AM CDT. It was in force for 9 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2024, 3:41 AM CDT (08:41 UTC)
- Expired
- Aug 14, 2024, 12:45 PM CDT
- In force
- 9 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 24 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 4:25 AM CDT | FLOOD | 1 Ne Campo Rico, PR | Impassable road PR-185 in front of Ecomaxx gas station. |
| Aug 14, 8:40 AM CDT | FLASH FLOOD | 2 S Carolina, PR | 911 CALL CENTER REPORTED AN ELECTRICAL POST FALLEN DUE TO WINDS IN PR-860 NAR CAROLINA HOUSING. ACCORDING TO THE REPORT IS AFFECTING THE ROAD. ESTIMATED WIND GUST 35 MPH. |
| Aug 14, 12:37 PM CDT | FLASH FLOOD | 1 W San Isidro, PR | Corrects previous tropical cyclone report from 1 W San Isidro. 911 CALL CENTER REPORTED A FLOODED HOUSE IN STREET CHEMO SOTO IN VILLA HUGO CANOVANAS. ACCORDING TO THE 911 CENTER REPORT THERE IS NOT INFORMATION IF PERSON WERE TRAP OR NOT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 299 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
465
WGCA52 TJSJ 140841
FFWSJU
PRC025-029-031-063-087-139-141445-
/O.NEW.TJSJ.FF.W.0078.240814T0841Z-240814T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
441 AM AST Wed Aug 14 2024
The National Weather Service in San Juan has issued a
* Flash Flood Warning for...
Caguas, Canovanas, Carolina, Gurabo, Loiza, Trujillo Alto in
Puerto Rico...
* Until 1045 AM AST Wednesday.
* At 441 AM AST, Doppler radar indicated heavy rain across the
warned area. Between 1 and 2 inches of rain have fallen.
Additional rainfall amounts of 2 to 3 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
Heavy rain and excessive runoff will cause streams and rivers to
overflow during the day.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 1845 6604 1845 6590 1844 6588 1841 6590
1841 6587 1829 6587 1827 6584 1825 6587
1827 6593 1823 6594 1822 6599 1813 6603
1811 6606 1821 6612 1825 6607 1830 6606
1830 6605 1837 6603 1840 6599
FLASH FLOOD...RADAR INDICATED
$$
ERG4 follow-up statements
858
WGCA72 TJSJ 140919
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
519 AM AST Wed Aug 14 2024
PRC025-029-031-063-087-139-141445-
/O.CON.TJSJ.FF.W.0078.000000T0000Z-240814T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caguas PR-Canovanas PR-Carolina PR-Gurabo PR-Loiza PR-Trujillo
Alto PR-
519 AM AST Wed Aug 14 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM AST THIS
MORNING FOR CAGUAS, CANOVANAS, CAROLINA, GURABO, LOIZA AND TRUJILLO
ALTO...
At 519 AM AST, Doppler radar indicated heavy rain across the warned
area. Between 1 and 2 inches of rain have fallen. Additional
rainfall amounts of 2 to 3 inches are possible in the warned area.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Rio Grande de Loiza and its tributaries continues to rise, and
impacts are expected to increase later this morning downstream,
particularly from Gurabo to Loiza.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 1845 6604 1845 6590 1844 6588 1841 6590
1841 6587 1829 6587 1827 6584 1825 6587
1827 6593 1823 6594 1822 6599 1813 6603
1811 6606 1821 6612 1825 6607 1830 6606
1830 6605 1837 6603 1840 6599
FLASH FLOOD...RADAR INDICATED
$$
ERG576
WGCA72 TJSJ 141035
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
635 AM AST Wed Aug 14 2024
PRC025-029-031-063-087-139-141445-
/O.CON.TJSJ.FF.W.0078.000000T0000Z-240814T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caguas PR-Canovanas PR-Carolina PR-Gurabo PR-Loiza PR-Trujillo
Alto PR-
635 AM AST Wed Aug 14 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM AST THIS
MORNING FOR CAGUAS, CANOVANAS, CAROLINA, GURABO, LOIZA AND TRUJILLO
ALTO...
At 635 AM AST, Doppler radar indicated heavy rain across the warned
area. Between 2 and 5 inches of rain have fallen. Additional
rainfall amounts of 2 to 3 inches are possible in the warned area.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Rio Grande de Loiza and its tributaries continue to rise, and the
flooding risk continues to increase. These rivers will likely
overflow during the morning hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 1845 6604 1845 6590 1844 6588 1841 6590
1841 6587 1829 6587 1827 6584 1825 6587
1827 6593 1823 6594 1822 6599 1813 6603
1811 6606 1821 6612 1825 6607 1830 6606
1830 6605 1837 6603 1840 6599
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
ERG161
WGCA52 TJSJ 141437
FFWSJU
PRC025-029-031-063-087-139-141745-
/O.EXT.TJSJ.FF.W.0078.000000T0000Z-240814T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
1037 AM AST Wed Aug 14 2024
The National Weather Service in San Juan has extended the
* Flash Flood Warning for...
Caguas, Canovanas, Carolina, Gurabo, Loiza, and Trujillo Alto...
* Until 145 PM AST.
* At 1037 AM AST, Doppler radar indicated heavy rain across the
warned area. Between 3 and 5 inches of rain have fallen.
Additional rainfall amounts up to 2 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 1845 6604 1845 6590 1844 6588 1841 6590
1841 6587 1829 6587 1827 6584 1825 6587
1827 6593 1823 6594 1822 6599 1813 6603
1811 6606 1821 6612 1825 6607 1830 6606
1830 6605 1837 6603 1840 6599
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
DS204
WGCA72 TJSJ 141740
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
140 PM AST Wed Aug 14 2024
PRC025-029-031-063-087-139-141750-
/O.EXP.TJSJ.FF.W.0078.000000T0000Z-240814T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caguas PR-Canovanas PR-Carolina PR-Gurabo PR-Loiza PR-Trujillo
Alto PR-
140 PM AST Wed Aug 14 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 145 PM AST THIS AFTERNOON FOR
CAGUAS, CANOVANAS, CAROLINA, GURABO, LOIZA AND TRUJILLO ALTO
COUNTIES...
The heavy rain has ended. Please continue to heed remaining road
closures.
A Flood Watch remains in effect until 800 AM AST Thursday for
portions of Puerto Rico and Virgin Islands.
&&
LAT...LON 1845 6604 1845 6590 1844 6588 1841 6590
1841 6587 1829 6587 1827 6584 1825 6587
1827 6593 1823 6594 1822 6599 1813 6603
1811 6606 1821 6612 1825 6607 1830 6606
1830 6605 1837 6603 1840 6599
$$
DSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 4:08 PM CDT, 11 hours 33 minutes earlier.
Area forecast discussion, Aug 13, 4:08 PM CDT, 11 hours 33 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
508 PM AST Tue Aug 13 2024
.SYNOPSIS...
A Hurricane Watch remains in effect for the U.S. Virgin Islands,
Vieques and Culebra. In addition, a Tropical Storm Warning
remains in effect for Puerto Rico and the U.S. Virgin Islands.
Tropical Storm Ernesto will approach the region later tonight,
bringing strong gusty winds and heavy rainfall to the region. The
areas most impacted will be the Virgin Islands, Vieques, Culebra,
and eastern Puerto Rico. A significant risk of flooding remain
expected, with mudslides likely in areas of steep terrain. Marine
and coastal conditions will continue to deteriorate tonight into
Wednesday. A gradual improvement in weather conditions is expected
on Wednesday afternoon as Ernesto moves over north of the region
and over the open Atlantic waters.
&&
.SHORT TERM...Tonight through Thursday...
A Hurricane Watch was issued today for the U.S. Virgin Islands,
Vieques and Culebra. A Tropical Storm Warning remains in effect for
Puerto Rico and the U.S. Virgin Islands. At 500 PM AST (2100 UTC),
the center of Tropical Storm Ernesto was located near latitude 18.0
North, longitude 64.1 West. Ernesto is moving toward the west-
northwest near 18 mph (30 km/h). A turn toward the northwest with a
gradual decrease in forward speed is expected tonight, followed by a
turn toward the north-northwest and north Wednesday night and
Thursday. On the forecast track, the center of Ernesto should pass
near or over the Virgin Islands this evening, and then pass just to
the northeast and north of Puerto Rico tonight and on Wednesday.
A gradual increase in rainfall and winds will be observed tonight as
Tropical Storm Ernesto moves closer to the islands. Therefore, the
potential for flooding rains remains high across the region.
Tropical Storm Ernesto is expected to produce total rain
accumulations of 4 to 6 inches over the U.S. Virgin Island with
isolated higher amounts. For Puerto Rico, 3 to 6 inches of rainfall,
with maximum amounts of 10 inches, is expected. As the night
progresses winds will increase as well. Ernesto is expected to
continue strengthening as it moves closer to the U.S. Virgin
Islands. Therefore, there is the potential to experience hurricane
force wind gusts across the higher elevations of these islands.
Despite the location of the center of Ernesto, its effects will be
observed across all the islands. A gradual improvement in weather
conditions is expected by Wednesday morning. By Thursday, warm
and hot conditions will return along with fair weather across the
region.
Residents and visitors should continue to monitor the progress of
this system and have their tropical emergency plans ready now.
Please refer to the latest Tropical Cyclone Bulletin (TCPAT5) issued
by National Hurricane Center and Hurricane Local Statements (HLSSJU)
issued by WFO San Juan PR for updated information.
.LONG TERM...Friday through Monday...
.PREV DISCUSSION... /issued 454 AM AST Tue Aug 13 2024/
The current forecast track has Tropical Storm Ernesto away from
our region by Friday, about 650 miles, and it is forecast to be a
Hurricane at that time. Weather conditions should improve in our
local area and return to a more typical pattern. The latest
Precipitable Water (PWAT) models suggest values returning to
average values. High pressure across the Atlantic should promote
southeasterly winds through Sunday, then shift from the east on
Monday. At the upper levels, a TUTT will approach from the
northeast, promoting favorable conditions aloft for daily showers.
In general, local weather during the long term will be dominated
by east-to-southeast winds, daytime heating, and local effects.
Therefore, afternoon convective activity with showers and
thunderstorms is expected across the interior and northwestern
Puerto Rico. For the U.S. Virgin Islands, passing showers dragged
by the winds will reach the islands mainly during the morning
hours. Limited excessive rainfall risk will probably be present as
ponding of water in roads and poorly drained areas is possible
with shower activity, mainly on Friday. Warm conditions will
return by Friday and last through the weekend, mainly across
coastal and lower elevations.
&&
.AVIATION...
(18Z TAFS)
SHRA/TSRA associated to the rainbands from TC Ernesto will continue
to gradually increase in a NE wind flow thru at least 13/22z, winds
will then acquire a west to southerly component through the night.
MVFR to IFR conds are expected from around 13/20z thru 14/10z,
starting across the USVI terminals and spreading across the eastern
PR terminals. NNE-NE winds should prevail btw 15-25 kt with gusts up
to 35 kt, turning NNW to WSW from this evening onwards, and
increasing to 35-45 kt with gusts up to 55 kt aft 13/22z at
TISX/TIST. As Ernesto is expected to move close to the northern
USVI, wind speeds are forecast to increase up 55 kt with gusts
around 70 kt near midnight tonight. At TJSJ, WNW to SSW winds could
range btw 25-35 kt with gusts up to 50 kt btw 14/04z-10z.
&&
.MARINE...
Tropical Storm Ernesto, located 135 miles ESE of San Juan and 65
miles ESE of St. Thomas, is expected to move into the local waters
this evening into Wednesday as a tropical cyclone. However, marine
conditions in our eastern Atlantic waters and the Anegada Passage
will continue to deteriorate as the night progresses. Further
deterioration in marine and weather conditions is expected Wednesday
through Thursday.
&&
.BEACH FORECAST...
Beach conditions will continue deteriorate as Tropical Storm
Ernesto approaches the region. Large breaking waves are expected
to impact the Virgin Islands and Puerto Rico from this evening
into Thursday. High Surf Advisory and High Rip Current Statements
are in effect from this evening through at least Wednesday
afternoon and Thursday, respectively.
&&
.HYDROLOGY...
Tropical Storm Ernesto will bring rainfall accumulation of 4 to 8
inches with maximum amounts of 10 inches for portions of the
Virgin Islands, eastern and southern Puerto Rico, as well as the
interior. The risk of flooding will be significant, with rapid
river rises, and mudslides likely. Please refer to the latest
Flash Flood Watch (FFWSJU) for additional information.
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...Hurricane Watch for PRZ012-013.
Tropical Storm Warning for PRZ001>013.
Coastal Flood Advisory until 6 PM AST Wednesday for PRZ001>003-
012-013.
Flood Watch through Thursday morning for PRZ001>013.
High Rip Current Risk through late Wednesday night for
PRZ001>003-005-008.
High Surf Advisory until 6 PM AST Wednesday for PRZ001>003-005-
008-012-013.
High Rip Current Risk from Wednesday morning through late
Wednesday night for PRZ010.
High Rip Current Risk through late Wednesday night for PRZ012-
013.
VI...Hurricane Watch for VIZ001-002.
Tropical Storm Warning for VIZ001-002.
Coastal Flood Advisory until 6 PM AST Wednesday for VIZ001-002.
Flood Watch through Thursday morning for VIZ001-002.
High Surf Advisory until 6 PM AST Wednesday for VIZ001-002.
High Rip Current Risk through late Wednesday night for VIZ001-
002.
AM...Hurricane Watch for AMZ711-716-723-726-733.
Tropical Storm Warning for AMZ711-712-716-723-726-733-735-741-
742-745.
&&
DSR-CAM-ICP-CVB-GRS-ERF-OMSHazardous weather outlook, Aug 13, 4:24 AM CDT, 23 hours 17 minutes before
Perspectiva sobre las Condiciones Peligrosas del Tiempo Servicio Nacional de Meteorología San Juan PR 523 AM AST martes 13 de agosto de 2024 AMZ711>745-PRZ001>013-140930- San Juan y Vecindad-Noreste-Sureste-Este Interior- Norte Central-Central Interior-Ponce y Vecindad-Noroeste- Oeste Interior-Mayagüez y Vecindad-Suroeste-Culebra-Vieques- Las aguas cercanas y fuera de la costa del Atlántico y del Caribe- 523 AM AST martes 13 de agosto de 2024 ...Favor de referirse al Comunicado Local sobre huracanes... AMZ716-726-VIZ001-002-140930- San Thomas San John e islas adyacentes-Santa Cruz- Aguas cercanas a la costa del Atlántico y aguas costeras adyacentes del Caribe- 523 AM AST martes 13 de agosto de 2024 ...Favor de referirse al Comunicado Local sobre huracanes... *** Este producto ha sido procesado automáticamente utilizando un programa de traducción y puede contener omisiones y errores. El Servicio Nacional de Meteorología no puede garantizar la precisión del texto convertido. De haber alguna duda, el texto en inglés es siempre la versión autorizada. ***
In the hours before
Local storm report, Aug 14, 3:17 AM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
417 AM AST Wed Aug 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 AM Non-Tstm Wnd Gst 5 E Culebra 18.31N 65.23W
08/14/2024 M77 MPH Culebra PR Mesonet
Mesonet station XCUL Isla Culebrita Light.
&&
YZRLocal storm report, Aug 14, 3:18 AM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
418 AM AST Wed Aug 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 AM Non-Tstm Wnd Gst 1 NNW Roosevelt Roads 18.25N 65.63W
08/14/2024 M74 MPH Ceiba PR AWOS
AWOS station TJNR Roosevelt Rd NAS.
&&
YZRLocal storm report, Aug 14, 3:20 AM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
420 AM AST Wed Aug 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 AM Non-Tstm Wnd Gst 1 SSE Luis M. Cintron 18.29N 65.63W
08/14/2024 M63 MPH AMZ726 PR Mesonet
Mesonet station XREY Del Rey Marina.
&&
YZRLocal storm report, Aug 14, 3:21 AM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
421 AM AST Wed Aug 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 AM Non-Tstm Wnd Gst 1 SE Esperanza 18.09N 65.47W
08/14/2024 M54 MPH Vieques PR Buoy
Buoy station ESPP4 Esperanza, Vieques
Island, PR.
&&
YZRLocal storm report, Aug 14, 3:22 AM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
422 AM AST Wed Aug 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 AM Non-Tstm Wnd Gst 4 ENE Esperanza 18.12N 65.42W
08/14/2024 M47 MPH Vieques PR Mesonet
Mesonet station VIEP4 Vieques.
&&
YZRLocal storm report, Aug 14, 3:40 AM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service San Juan PR
440 AM AST Wed Aug 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 AM Non-Tstm Wnd Gst 5 E Culebra 18.31N 65.23W
08/14/2024 M67 MPH Culebra PR Mesonet
Mesonet station XCUL Isla Culebrita Light.
&&
YZRThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 11:20 PM CDT | Flash Flood Warning | JSJ | 11 hr | |
| Aug 14, 12:48 AM CDT | Flash Flood Warning | JSJ | 12 hr | |
| Aug 14, 1:06 AM CDT | Areal Flood Warning | JSJ | 8 hr | |
| Aug 14, 2:21 AM CDT | Flash Flood Warning | JSJ | 11 hr | |
| Aug 14, 4:07 AM CDT | Flash Flood Warning | JSJ | 10 hr | |
| Aug 14, 4:28 AM CDT | Flash Flood Warning | JSJ | 9 hr | |
| Aug 14, 5:11 AM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Aug 14, 5:31 AM CDT | Flash Flood Warning | JSJ | 5 hr | |
| Aug 14, 6:39 AM CDT | Flash Flood Warning | JSJ | 10 hr | |
| Aug 14, 7:23 AM CDT | Flash Flood Warning | JSJ | 8 hr | |
| Aug 14, 9:00 AM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Aug 14, 9:49 AM CDT | Flash Flood Warning | JSJ | 9 hr | |
| Aug 14, 10:03 AM CDT | Flash Flood Warning | JSJ | 5 hr | |
| Aug 14, 10:40 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Aug 14, 1:24 PM CDT | Small Craft Advisory | JSJ | 20 hr | |
| Aug 14, 2:31 PM CDT | Areal Flood Warning | JSJ | 40 hr | |
| Aug 14, 3:01 PM CDT | Areal Flood Warning | JSJ | 40 hr | |
| Aug 14, 3:12 PM CDT | Flash Flood Warning | JSJ | 2 hr | |
| Aug 14, 3:27 PM CDT | Special Weather Statement | JSJ | 33 min | |
| Aug 14, 3:35 PM CDT | Flash Flood Warning | JSJ | 104 min | |
| Aug 14, 3:40 PM CDT | Areal Flood Warning | JSJ | 8 hr | |
| Aug 14, 3:52 PM CDT | Areal Flood Warning | JSJ | 8 hr | |
| Aug 14, 4:29 PM CDT | Areal Flood Warning | JSJ | 9 hr | |
| Aug 14, 6:32 PM CDT | Areal Flood Warning | JSJ | 15 hr | |
| Aug 14, 6:41 PM CDT | Areal Flood Warning | JSJ | 6 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.